Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pain in the lower abdomen while menstruation. Started after abortion

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
I have pain in the far left side following an abortion. It's been 5 years and the pain continues on the left side by the fallopian tube especially while menstruating.
Posted Fri, 13 Apr 2012 in Vaginal and Uterus Health
Answered by Dr. Minoo Bhagia 1 hour later
Hello Sharrie,

Thanks for the query.

This type of pain can be due to Pelvic inflammatory disease or due to Endometriosis

Get an ultrasound done to see the free fluid in the pouch of XXXXXXX or any ovarian cyst or an endometrioma

A course of antibiotic like doxycycline or clindamycin along with antispasmodics and anti inflammatory drugs should be taken under your doctor's prescription

If it is endometriosis then medications like Danazol will help

Best wishes
Any further query is most welcome

Take care

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor